# SDR SWAA2019020529257

- Difficulty date: January 25, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO AFT BULKHEAD SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN LBL 24 TO RBL 24.  R&R ANGLE IAW SRM & DWG.
